Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 29, Number 2  


Comparison of certain procedures for random search for a global extremum
S. M. Ermakov, A. А. Zhiglyavskii, M. V. Kondratovich
163
On some algorithmic problems of multicriterion optimization on graphs
V. A. Emelichev, V. A. Perepelitsa
171
Computational problems for hydraulic systems
K. R. Aĭda-zade
184
On a class of $(m,k)$-methods for solving stiff systems
E. A. Novikov, Yu. A. Shitov, Yu. I. Shokin
194
The canonicity of mappings generated by Runge–Kutta type methods when integrating the systems $\ddot x=-\partial U/\partial x$
Yu. B. Suris
202
The method of normal spline collocation
V. K. Gorbunov
212
The theory of internal and surface waves in a stratified liquid
S. A. Gabov, S. T. Simakov
225
Difference schemes for initial-boundary value problems for Maxwell's equations in an unbounded domain
A. R. Maikov, А. D. Poezd, A. G. Sveshnikov, S. A. Yakunin
239
The construction of a complete set of divergent forms of the conservation equations based on the Boltzmann equations
V. A. Rykov
251
Direct statistical modelling of the circumfluence of a sphere by a rarefied gas in the transitional regime
K. V. Nikolaev
263
Justification of a stochastic method for solving the Boltzmann equation
S. N. Smirnov
270
The entry of a freely expanding gas jet into a circular aperture in a transverse obstacle
A. M. Bishaev, E. F. Limar, S. P. Popov, E. M. Shakhov
277
Choosing the “Russian roulette and splitting” parameters for Monte Carlo computation of radiation transfer
A. I. Khisamutdinov
286

Scientific communications
Asymptotic behaviour of the solution of a time-dependent boundary value problem for the system of equations of the method of spherical harmonics
G. K. Kaishibaeva, U. M. Sultangazin
294
Fundamental solutions of three-dimensional cell problems for some equations of mathematical physics
V. A. Shcherbina
298
A theorem on the existence of a solution of a nonlinear system of equations of time-dependent spectral radiation transport
M. Yu. Kozmanov
304
Thermodynamically matched difference schemes
V. A. Korobitsyn
309
The use of a continuous analogue of Newton's method to solve the equations of a non-selfsustaining gas discharge
A. I. Sherstyuk, M. S. Yur'ev, N. S. Yakovleva
312
Estimates of the error when the solution of the Boltzmann equation is approximated by the solution of the Ito stochastic differential equation
S. L. Popyrin
314
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021